# SDR ASAA9610146

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 54 - PRIOR TO DEPARTURE CREW REPORTED, THE EXIT LIGHT ON THE SMOKE BARRIER WAS FLASHING.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
